Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new local property of embeddings


Author: O. G. Harrold
Journal: Bull. Amer. Math. Soc. 71 (1965), 882-885
DOI: https://doi.org/10.1090/S0002-9904-1965-11426-4
MathSciNet review: 0182013
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, Locally flat embeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 133812
  • 2. J. C. Cantrell, Almost locally flat embeddings of S, Bull. Amer. Math. Soc. 69 (1963), 716-718. MR 154288
  • 3. O. G. Harrold, Combinatorial structures, local unknottedness and local peripheral unknottedness, Topology of 3-manifolds and related topics, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 71-83. MR 158372
  • 4. O. G. Harrold, Locally peripherally unknotted surfaces in E, Ann. of Math. 69 (1959), 276-290. MR 105660
  • 5. O. G. Harrold, Locally tame curves and surfaces in three-dimensional manifolds, Bull. Amer. Math. Soc. 63 (1957), 298. MR 88718


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11426-4

American Mathematical Society